# SDR SWAA2016092608207

- Difficulty date: September 20, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 26,246 hours, 15,399 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED A T EXTERNAL POWER RECEPTICAL.  REPAIRED THE SKIN IAW SRM.
